Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from throat pain, cold and cough, under medication and got relieved. But observed red color from nose

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hi Doctor, I am XXXXXXX I have been suffereing from throat pain, cold and cough (wet some times) since 5 days. I have been under medication.And I got relieved from all these things alomost all. But when I take out the cold from my nose, I observed red color from single hole.Please suggest
Posted Sat, 5 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Prasad 10 minutes later
Brief Answer:
Need not be concerned...

Detailed Answer:

You seem to have suffered from acute upper respiratory tract inflammation which has settled down with antibiotic and steam inhalation. The latest symptom of reddish nasal discharge is most likely due bleeding from one of the nostril. This bleeding is most likely induced by forceful blowing.

It does not concern me and will most likely settle down with time. You need not be bothered. Continue with steam inhalation for a couple of days more; avoid nose picking and forceful nose blowing.

I will order for repeat evaluation if symptoms persists for next 2 days.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor